Take the 2-minute tour ×
Biology Stack Exchange is a question and answer site for biology researchers, academics, and students. It's 100% free, no registration required.

Can the ingestion of vitamin B6 upset the stomach, and if so by what mechanism?

share|improve this question

closed as too broad by WYSIWYG, Chris, GriffinEvo, Chris Stronks, canadianer Dec 9 at 10:08

There are either too many possible answers, or good answers would be too long for this format. Please add details to narrow the answer set or to isolate an issue that can be answered in a few paragraphs.If this question can be reworded to fit the rules in the help center, please edit the question.

    
Hi there. This question is seeking specific medical advice, and as such, is against our posting guidelines which specifically restricts medical diagnoses/advice. If you edit your question to remove the last sentence, then we would be happy to try to answer your question. –  leonardo Jun 18 '13 at 23:45
6  
However, in all cases along these lines, see your doctor rather than the internet :) There's a lot more to be safely gained through thorough history from a professional and clinical examination than through a question asked on a website –  Rory M Jun 18 '13 at 23:55
    
It is not reported anywhere that Vit B6/Pyridoxine has gastrointestinal side effects. –  WYSIWYG Dec 9 at 7:06

Browse other questions tagged or ask your own question.